BibTeX record journals/siamrev/Olver93

download as .bib file

@article{DBLP:journals/siamrev/Olver93,
  author    = {Peter J. Olver},
  title     = {Geometrical Aspects of Partial Differential Equations {(V.} V. Zharinov)},
  journal   = {{SIAM} Review},
  volume    = {35},
  number    = {4},
  pages     = {675--676},
  year      = {1993},
  url       = {https://doi.org/10.1137/1035166},
  doi       = {10.1137/1035166},
  timestamp = {Wed, 17 May 2017 14:25:29 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamrev/Olver93},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics